| Catalog Number |
02.07.0314SCF |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16-jan-2024: lot 170561: (b)(4) items manufactured and released on 07-mar-2017.Expiration date: 2022-02-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
The patient came in due to signs of an infection 2 years and 11 months after the primary, the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.Patient had revision components implanted after having competitor implants on the (b)(6) 2021.